# SDR SIMA1895

- Difficulty date: July 7, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SRQ - FLT 5357 - DURING CRUISE FLIGHT, THE NR 1 RECIRCULATION FAN CIRCUIT BREAKER TRIPPED AND THE CREW NOTICED AN ELECTRICAL ODOR IN THE COCKPIT.  THE ODOR DISSIPATED AFTER A FEW SECONDS AND THE CIRCUIT BREAKER WAS LEFT EXTENDED.  REMOVED AND REPLACED RECIRC FAN IAW AMM.  OPS CEHCK GOOD. (M)
